# SDR DALA2024011100511

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,841 hours, 2,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Ice Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 3R AND 4R DOORS WOULD NOT DISARM. CORRECTIVE ACTION: REMOVED AND REPLACED IPCU ICE PROTECTION CONT UNIT 16DS (AFT).
